Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2705
Title: A discrete generalization of the extended simplest equation method
Authors: Aslan, İsmail
Keywords: Difference equations
Lattice equation
Wadati lattice equation
Crystal lattices
Issue Date: Aug-2010
Publisher: Elsevier Ltd.
Source: Aslan, İ. (2010). A discrete generalization of the extended simplest equation method. Communications in Nonlinear Science and Numerical Simulation, 15(8), 1967-1973. doi:10.1016/j.cnsns.2009.08.008
Abstract: We modified the so-called extended simplest equation method to obtain discrete traveling wave solutions for nonlinear differential-difference equations. The Wadati lattice equation is chosen to illustrate the method in detail. Further discrete soliton/periodic solutions with more arbitrary parameters, as well as discrete rational solutions, are revealed. We note that using our approach one can also find in principal highly accurate exact discrete solutions for other lattice equations arising in the applied sciences. © 2009 Elsevier B.V. All rights reserved.
URI: http://doi.org/10.1016/j.cnsns.2009.08.008
http://hdl.handle.net/11147/2705
ISSN: 1007-5704
1878-7274
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2705.pdfMakale173.43 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

SCOPUSTM   
Citations

22
checked on Apr 1, 2023

WEB OF SCIENCETM
Citations

18
checked on Apr 1, 2023

Page view(s)

126
checked on Mar 27, 2023

Download(s)

200
checked on Mar 27, 2023

Google ScholarTM

Check




Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.